MathSciNet Relay Station
MathSciNet bibliographic data
MR1609678 65M60 (35K55)
Barrett, John W.; Blowey, James F. Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility. Math. Comp. 68 (1999), no. 226, 487–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement